Skip to main content
Log in

Normalizing the cyclic modules of connes

  • Published:
Commentarii Mathematici Helvetici

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.


  1. A. K. Bousfield andD. M. Kan,Homotopy limits, completions and localizations, Lect. Notes in Math. 304 (1972), Springer.

  2. A. Connes,Cohomologie cyclique et foncteurs Extn, Comptes Rendus Acad. Sc. Paris296 (1983), 953–958.

    MATH  MathSciNet  Google Scholar 

  3. W. G. Dwyer, M. J. Hopkins andD. M. Kan,The homotopy theory of cyclic sets, Trans. AMS (to appear).

  4. W. G. Dwyer andD. M. Kan,Function complexes in homotopical algebra, Topology19 (1980), 427–440.

    Article  MATH  MathSciNet  Google Scholar 

  5. W. G. Dwyer andD. M. Kan,Three homotopy theories for cyclic modules, (to appear).

  6. T. C. Goodwillie,Cyclic homology, derivations and the free loop space, preprint.

  7. J. P. May,Simplicial objects in algebraic topology (1967) Van Nostrand.

Download references

Author information

Authors and Affiliations


Additional information

This research was in part supported by the National Science Foundation.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Dwyer, W.G., Kan, D.M. Normalizing the cyclic modules of connes. Commentarii Mathematici Helvetici 60, 582–600 (1985).

Download citation

  • Received:

  • Issue Date:

  • DOI: